Nicolau Syndrome in a Child Caused by Penicillin Injection
جاري التحميل...
التاريخ
المشرف:
عنوان الدورية
ردمد الدورية
عنوان المجلد
الناشر
JCDR Research and Publications
خلاصة
A wide range of side effects can occur during drug administration. Nicolau Syndrome (NS) is a rare iatrogenic side effect of medications injected Intramuscularly (i.m.). The clinical manifestations range from localised pain and erythema to total necrosis requiring amputation. The present report is about a five-year-old boy, who developed NS after receiving an i.m. injection of benzathine penicillin for treatment of pharyngitis. He developed symptoms minutes after the injection including intense pain at the site of injection followed by progressive discolouration and impairment of movement of the affected limb. The patient was treated with pentoxifylline, methylprednisolone, heparin and antibiotics in a hospital and after one month, complete improvement was noticed.
الوصف
كلمات رئيسية
اقتباس
Alkadi, R. A., Hudna, A. S., Al-Shehab, M. A., & Alzomor, O. (2022). Nicolau syndrome in a child caused by penicillin injection. Journal of Clinical and Diagnostic Research, 16(1), SD01-SD03. https://doi.org/10.7860/jcdr/2022/51750.15912